Advanced
Insert title here
If you want submit your manuscript to this journal, click the journal title.
Journal Info
Aims&Scope
Editorial
For Author
Current
Archive
 Archive
Volume 21(4); November 2014
1.
LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE SASAKIAN MANIFOLD WITH A NON-METRIC θ-CONNECTION

Jin, Dae Ho;
The Pure and Applied Mathematics, vol. 21, iss. 4, 2014, pp. 229-236
2.
DERIVATIONS WITH NILPOTENT VALUES ON Γ-RINGS

Dey, Kalyan Kumar;Paul, Akhil Chandra;Davvaz, Bijan;
The Pure and Applied Mathematics, vol. 21, iss. 4, 2014, pp. 237-246
3.
FUZZY RELATIONS AND ALEXANDROV L-TOPOLOGIES

Ko, Jung Mi;Kim, Yong Chan;
The Pure and Applied Mathematics, vol. 21, iss. 4, 2014, pp. 247-256
4.
ISOPARAMETRIC FUNCTIONS IN S4n+3

Jee, Seo-In;Lee, Jae-Hyouk;
The Pure and Applied Mathematics, vol. 21, iss. 4, 2014, pp. 257-270
5.
CENTRAL LIMIT THEOREM ON CHEBYSHEV POLYNOMIALS

Ahn, Young-Ho;
The Pure and Applied Mathematics, vol. 21, iss. 4, 2014, pp. 271-279
6.
MOTION IN A HANGING CABLE WITH VARIOUS DIFFERENT PERIODIC FORCING

Oh, Hyeyoung;
The Pure and Applied Mathematics, vol. 21, iss. 4, 2014, pp. 281-293
7.
OPTION PRICING UNDER STOCHASTIC VOLATILITY MODEL WITH JUMPS IN BOTH THE STOCK PRICE AND THE VARIANCE PROCESSES

Kim, Ju Hong;
The Pure and Applied Mathematics, vol. 21, iss. 4, 2014, pp. 295-305
8.
THE EXISTENCE OF THE RISK-EFFICIENT OPTIONS

Kim, Ju Hong;
The Pure and Applied Mathematics, vol. 21, iss. 4, 2014, pp. 307-316